# SDR DALA2015120907459

- Difficulty date: December 8, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 62,219 hours, 45,317 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SPOILER ACTUATOR SUPPORT FITTING CRACKED AT FWD INBD END, LT WING.  R & R GROUND SPOILER SUPPORT DRIVE FITTING REF DWG SR09570010, REV H.
